# SDR CALA2023110303265

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 104,383 hours, 18,889 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141W3010
- Condition: Cracked
- Location: Sta265.5 Str27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D R/H STA265.5 STR27 FOUND CRACKED, REFER TO HAECO NON-ROUTINE NO. 9466730, ORIGINATED BY EMP V902600, SPEC NO. B777-25-3-7179. PERFORMED BY EMP V902600, RII BY EMP V905050, M/D R/H STA 265.5 STR 27 REPAIRED AS PER SRM 53-10-03-2R-5 REV.93, APPROVED AS A CAT A REPAIR.
